Symbicort and hair loss: Does anyone... - British Lung Foun...

British Lung Foundation
40,840 members46,760 posts

Symbicort and hair loss

Does anyone else have this? The only thing that has changed is I started using symbicort and my hair is coming out in handfulls. I do usually shed a bit more during hot weather but nothing close to this.

5 Replies
oldestnewest

Hi I am sorry to hear this. I have never heard of this happening before with symbicort and it is a very commonly used med. Go and see your doctor. x

1 like
Reply

Wow! I use symbicort but haven't suffered with any hair loss!

2 likes
Reply

New here & use Symbicort but don't have hair loss

1 like
Reply

If you only started using Symbicort a few days ago, then it's highly unlikely that it's responsible.

1 like
Reply

ok, will wait a while and see what happens then. Luckily my hair is extremely thick so I can take quite a lot of hair loss which I have had anyway previous years in summer just not so bad as this now, and it could just be the heat, perhaps coupled with all the medicines I have been on the last few weeks, or general stress or tiredness associated with getting this illness, could be anything. Thanks.

Reply

You may also like...